# SDR UIEA200700469

- Difficulty date: November 9, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 36,614 hours, 5,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201566
- Condition: Cracked
- Location: Bs 1850-1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SIDE DOOR AREA, SEAT TRACK DAMAGED AND CRACKED AT STA 1850 AND 1920, LBL 99.0.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-400 SRM 53-00-52 FIG 201, REPAIR 6.  REFERENCE ATLAS AIR XEO NR 53-110607.
